# SDR CA970904026

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6711 · Tilt Rotor Flight Control
- Part: Servo
- Part number: AC67246
- Condition: Leaking
- Location: Main Rotor
- Part time: 5,414 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) MAIN ROTOR FLIGHT CONTROL HYDRAULIC SERVO LEAKING AT THE PISTON BASE BEYOND LIMITS.
